Doctor insights on:
Nasacort Causing Dizziness Eyes Eye Orbital Pain
not usually: Usually this is a topical medication to decrease allergy symptoms. It is possible you are having a reaction and you should discuss with your doctor about other options - have you been on this for a while ? Any other medications? ...Read more
Maybe: Nasal steroid inhalants can cause puffy eyes or dizziness but usually not orbital pain. Infections can cause these symptoms, and steroids can decrease the body's ability to fight infection. It is important for you to see your doctor in order to evaluate your symptoms before they get worse. ...Read moreSee 1 more doctor answer
I have had heaviness in my eyes and dizziness on and off for nearly three years. What could cause it, and why does it come and go?
I would like to know if tension in the neck and shoulders can cause dizziness and heaviness in the eyes?
R/O TENSION HA: The 4 basic headaches are Tension, Sinus,migraine and cluster. The muscles that originate at the base of the neck insert near the temple. Rest /ice and a darkened room may help. Also a NSAID like Aleve (naproxen) /daypro. Muscle relaxant ie KLONOPIN/ FLEXERIL . Meditation/Yoga/Biofeedback. GF DIET WHOLEAPPROACH.com You need a full exam an blood work to be through. If symptoms worsen seek medical evaluation ...Read more
I used to drink 2 cups of coffee a day. Now i get dizzy light sensitive and my eyes cross when I have even a little. What could cause this suddenly?
- Talk to a doctor live online for free
- Orbital eye pain causes
- Orbital eye pain symptoms
- Causes of orbital pain
- Ask a doctor a question free online
- Eyes causing dizziness
- Can eyes cause dizziness?
- Moving eyes causes dizziness
- Pain behind the eyes and dizziness
- Talk to a urgent care specialist online for free